Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On medication for fungal infection on the penis. How to stop the recurrence?

I am 28, and for last 3 years having some fungal infection of my penis and near area. Intially the outer layer of my skin started itching and then some white rashes appeared, and thereafter bad smell is coming out. My doctor gave me antifungal cream, within a week it was cured. I stopped the medication , the itching started and white rashes came back the skin on the penis and near area . Again I visited my doctor , who advised me to continue the anti-fungal cream for some weeks, which i continue. When I stopped, two - three days later then the rashes came back. I consulted my doctor again, and he referred me to Skin specialist. The skin specialist , after checking gave me another cream (gentalene) and tablet (Fusys 150 ), and told me to continue for 3 weeks .............but when I stop medicine then rashes are coming back and some bad smell at that area....pls help me
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi there,
I can understand your concerns,first of all I would have asked you if you are circumscribed or not and also is the foreskin or the glans of penis involved or not,
It seems like you are having Irritant balanitis. And people with the same problem do have recurrent problems like these. If such is the case then you are a candidate for a circumcision.after the procedure the skin of the glans become thicker and the sebum secreted by the foreskin is no longer there and the problem can be solved gradually.
I hope that help you.
Thanks and all the best.
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor